# SDR TWAA0013103

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 45,006 hours, 22,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 16 TO 22.  REPLACED THE POWER SUPPLY.  CHECK-C 6-5-00 MCI.
